# SDR RAIA2019081700002

- Difficulty date: August 10, 2019
- Submitted: August 18, 2019
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 43,278 hours, 26,809 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wedge
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING STUB AFT WED IS CRACKED IN 2 PLACES....  REMOVED AND REPLACED R/H WING STUB AFT WEB.
